# SDR ASOA200900706

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 19,666 hours, 16,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE SEVERELY CORRODED P/N 601R31527-221 LOCATED DIRECTLY BELOW ATTACH NUT PLATES FOR TOP STEP, MARKED.  REMOVED PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-06 AND SRM 51-42-10.  ANGLE IS OUT OF LIMITS.  ANGLE REQUIRES REPLACEMENT.  LOCATED SERVICEABLE PAX DOOR LOWER SILL ANGLE IAW SRM 51-40-11. REQUIRES INSTALLATION.  INSTALLED PAX DOOR LOWER SILL ANGLE COMMON TO SILL LOCK FASTENERS IAW SRM 51-42-21.
